Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :0 Issue : 0 2013      Add To Cart                                                                    Download

Adaptive multi-step Differential Transformation Method to Solve ODE Systems

Auther : Ahmet GÖKDOĞAN , Mehmet MERDAN

ABSTRACT
In this paper, it is given a fast algorithm to solve chaotic differential systems using the multi-step differential transform method(MsDTM). The approach is applied to a number of chaotic nonlinear differential equations and numerical results are given. Performance analyses reveal that the proposed approach is an efficiency tool to solve using fewer time step to the considered equation systems.
Keywords: the differential transform method, adaptive, Runge-Kutta method, chaotic systems

 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55663

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law